Filomat 2011 Volume 25, Issue 3, Pages: 15-27
doi:10.2298/FIL1103015K
Full text ( 212 KB)
Cited by


On some vector valued generalized difference modular sequence spaces

Karakaya Vatan, Dutta Hemen

In this paper we generalize the modular sequence space ℓ{Mk} by introducing the sequence space ℓ{Mk,p,q,s,∆n/vm}. We give various properties relevant to algebraic and topological structures of this space and derived some other spaces.

Keywords: Sequence spaces, difference operator, Orlicz function, paranorm, completeness, AK−BK spaces

More data about this article available through SCIndeks